MathSciNet Relay Station
MathSciNet bibliographic data
MR401845 (53 #5672) 16A64
Ringel, Claus Michael Unions of chains of indecomposable modules. Comm. Algebra 3 (1975), no. 12, 1121–1144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement